# SDR NSVA97006

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 340B224
- Propeller: Rotol R3754123F21
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 10,805 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 93-19-01 NON-DESTRUCTIVE TEST OF PROPELLER HUB FOR CRACKS, ONE CRACK WAS FOUND.  THIS CRACK IS APPROXIMATELY .50 INCH LONG AND LOCATED BETWEEN PROPELLER MOUNTING BOLT HOLES.  THE PROPELLER HUB HAS BEEN REMOVED FROM SERVICE PERMANENTLY.  (X)
